# SDR F3LA200600113

- Difficulty date: August 30, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 17,255 hours, 8,094 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON FLOOR SUPPORT IB OF L2 AT Y1292 FROM FR66 TO FR68 AT HOLES.  FLOORBEAM WAS FOUND TO BE OUT OF LIMITS IAW SRM 51-00-14.  REMOVED AND REPLACED FLOORBEAM FROM C64 TO C69 IAW SRM'S 51-42-11 AND 51-44-11.
